# SDR CA000621018

- Difficulty date: June 15, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 11,742 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Condition: Overheated
- Location: Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, D

## Discrepancy

(CAN) DURING TAXI THE LT FIRE WARNING LIGHT ILLUMINATED ON STEADY AND BURNING SMELL WAS DETECTED IN THE COCKPIT. THE LT ENGINE WAS SHUT DOWN AND THE FIRE WARNING LIGHT EXTINGUISHED APPROXIMATELY 30 SECONDS LATER.A SUBSEQUENT INSPECTION  REVEALED THAT THERE WAS EXTENSIVE HEAT DAMAGE TO THE EXHAUST DUCT AND ASPIRATOR BUT A CURSORY INSPECTION OF THE ENGINES HOT SECTION REVEALED NO DAMAGE.THE ENGINE, ASPIRATOR AND EXHAUST DUCT WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE CAUSE OF THE OVERTEMP IS UNDETERMINED, PENDING AN ENGINE TEARDOWN.
